# SDR SIMA200709913

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 15,810 hours, 14,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 15,810 hours, 14,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT FRAME 33.  PERFORMED CUTOUT OF CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10, FIGURE 203.  RETURNED AIRCRAFT TO SERVICE.
